# SDR 7AHR201606020451

- Difficulty date: June 2, 2016
- Submitted: June 2, 2016
- Operation: General aviation
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Part time: 55,199 hours, 65,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.75" LONG CRACK IN FUEL TANK ACCESS PANEL LANDING ON LT WING UPPER SURFACE AT WING BS XRS 111.
